Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 14, NWS Springfield, MO

May 4, 2022Barton County, Jasper County, Newton County, Missouri; Cherokee County, Kansas

NWS Springfield, MO issued this flash flood warning at May 4, 2022, 9:39 PM CDT for Barton County, Jasper County, Newton County, Missouri; Cherokee County, Kansas. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2022, 9:39 PM CDT (02:39 UTC)
Expired
May 5, 2022, 3:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, KS, Barton County, MO, Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 10:21 PM CDTFLASH FLOODLamar, MOTHE LAMAR POLICE DEPARTMENT POSTED A REPORT ON SOCIAL MEDIA OF MULTIPLE STREETS COVERED IN WATER IN LAMAR.
May 4, 10:37 PM CDTFLASH FLOOD1 N Joplin, MOWATER OVER THE ROADWAY AT A LOW WATER CROSSING NORTH MAIN STREET AND MURPHY BLVD.
May 4, 10:39 PM CDTFLASH FLOOD2 S Mulberry, KSA VEHICLE IS STRANDED AND FILLING WITH WATER 2 MILES SOUTH OF MULBERRY.
May 4, 11:28 PM CDTFLASH FLOODColumbus, KSCORRECTS PREVIOUS TSTM WND DMG REPORT FROM COLUMBUS TO A FLASH FLOOD REPORT. NUMEROUS FLOODED ROADWAYS IN THE CITY OF COLUMBUS AS WELL AS SEVERAL OF THE RURAL AREAS OF CHEROKEE COUNTY.
May 5, 12:50 AM CDTFLOOD4 Nw Nashville, MOROUTE M AT THE GLENDALE FORK LOW WATER CROSSING IS CLOSED DUE TO WATER OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2022-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2022-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

566 
WGUS53 KSGF 050239
FFWSGF
KSC021-MOC011-097-145-050845-
/O.NEW.KSGF.FF.W.0014.220505T0239Z-220505T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
939 PM CDT Wed May 4 2022

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Cherokee County in southeastern Kansas...
  Barton County in southwestern Missouri...
  Jasper County in southwestern Missouri...
  Newton County in southwestern Missouri...

* Until 345 AM CDT Thursday.

* At 939 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 3 inches of rain have 
  fallen. Additional rainfall amounts up to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Joplin, Carthage, Neosho, Lamar, Baxter Springs, Columbus, Webb 
  City and Carl Junction.

This includes the following low water crossings...
  Center Creek at Azalea Drive, North Indian Creek at Orchid Drive, 
  East Fork Dry Wood Creek at NW 110th Lane, Dry Fork at Pine Road 
  and Fidelity Branch at County Road 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3681 9407 3681 9462 3700 9462 3700 9507
      3734 9507 3734 9462 3765 9462 3764 9407
      3729 9408 3729 9405

FLASH FLOOD...RADAR INDICATED

$$

EW
3 follow-up statements
264 
WGUS73 KSGF 050521
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1221 AM CDT Thu May 5 2022

KSC021-MOC011-097-145-050845-
/O.CON.KSGF.FF.W.0014.000000T0000Z-220505T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Barton MO-Jasper MO-Newton MO-
1221 AM CDT Thu May 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT EARLY THIS 
MORNING FOR CHEROKEE, BARTON, JASPER AND NEWTON COUNTIES...

At 1221 AM CDT, Trained weather spotters reported thunderstorms 
producing heavy rain across the warned area. Between 2 and 4 inches 
of rain have fallen. Additional rainfall amounts up to 1 inch are 
possible in the warned area. Flash flooding is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Joplin, Carthage, Neosho, Lamar, Baxter Springs, Columbus, Webb 
  City and Carl Junction.

This includes the following low water crossings...
  Center Creek at Azalea Drive, North Indian Creek at Orchid Drive, 
  East Fork Dry Wood Creek at NW 110th Lane, Dry Fork at Pine Road 
  and Fidelity Branch at County Road 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3681 9407 3681 9462 3700 9462 3700 9507
      3734 9507 3734 9462 3765 9462 3764 9407
      3729 9408 3729 9405

FLASH FLOOD...OBSERVED

$$

KP
770 
WGUS73 KSGF 050754
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
254 AM CDT Thu May 5 2022

KSC021-050804-
/O.CAN.KSGF.FF.W.0014.000000T0000Z-220505T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-
254 AM CDT Thu May 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CHEROKEE COUNTY. REPLACED 
WITH FLOOD WARNING...

Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT Thursday for 
portions of southeast Kansas. Portions of Missouri.

LAT...LON 3765 9462 3764 9407 3729 9408 3729 9405
      3681 9407 3681 9462

$$

MOC011-097-145-050845-
/O.CON.KSGF.FF.W.0014.000000T0000Z-220505T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barton MO-Jasper MO-Newton MO-
254 AM CDT Thu May 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT EARLY THIS 
MORNING FOR BARTON, JASPER AND NEWTON COUNTIES...

At 254 AM CDT, Trained weather spotters reported thunderstorms 
producing heavy rain across the warned area. Between 2 and 4 inches 
of rain have fallen. Additional rainfall amounts up to 1 inch are 
possible in the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Joplin, Carthage, Neosho, Lamar, Webb City, Carl Junction, Galena 
  and Oronogo.

This includes the following low water crossings...
  Center Creek at Azalea Drive, North Indian Creek at Orchid Drive, 
  East Fork Dry Wood Creek at NW 110th Lane, Dry Fork at Pine Road 
  and Fidelity Branch at County Road 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3765 9462 3764 9407 3729 9408 3729 9405
      3681 9407 3681 9462

FLASH FLOOD...OBSERVED

$$

KP
296 
WGUS73 KSGF 050842
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
342 AM CDT Thu May 5 2022

MOC011-097-145-050852-
/O.EXP.KSGF.FF.W.0014.000000T0000Z-220505T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barton MO-Jasper MO-Newton MO-
342 AM CDT Thu May 5 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 345 AM CDT EARLY THIS MORNING 
FOR BARTON, JASPER AND NEWTON COUNTIES. REPLACED BY FLOOD WARNING...

Flooding is ongoing. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT Thursday for 
portions of southeast Kansas. Portions of Missouri.

LAT...LON 3765 9462 3764 9407 3729 9408 3729 9405
      3681 9407 3681 9462

$$

KP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 4, 6:01 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 4, 6:01 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
601 PM CDT Wed May 4 2022

...Updated 00Z Aviation Discussion...

Key Messages:

1. Showers and thunderstorms will continue to impact our area
into Thursday night.

2. Flood risk increases tonight as excessive rainfall is possible
across the area.

3. A few strong to severe storms are possible Thursday afternoon
across far southern Missouri. Damaging wind gusts and large hail
are the primary hazards.

4. Significant warmup is in the forecast for next week.

.SHORT TERM...(This evening through Thursday)
Issued at 121 PM CDT Wed May 4 2022

A deep upper-level disturbance has been making its way across the
High Plains this morning and afternoon which has helped draw the
surface warm front across Oklahoma and the Texas panhandle
northward. A southeasterly jet has advected moisture to fuel this
morning's and afternoon's precipitation. Most if not all of these
storms should remain sub- severe given the lack of deep
instability, but some small hail and rainfall rates around an inch
per hour are possible in the smallest storms. Southern Missouri
may see some relief in the precip late this afternoon and evening
before the low-level jet strengthens tonight and brings another
round of widespread showers and storms. The flood risk will be the
greatest tonight as an additional 1 to 2 inches of rain are
possible over already- saturated areas. A marginal risk exists for
quarter size hail and wind gusts up to 60 mph as somewhat better
instability build over SW Missouri and SE Kansas.

Storms chances will bleed into Thursday morning as the warm front
continues to slowly lift northward. At this point, CAMs are in
considerable disagreement in the speed and positioning of the warm
front, and therefore, the severe threat. The latest guidance has
trended toward a more southward solution, keeping the warm front
south of the MO-AR border through mid-morning. Additionally,
lingering convection in the morning may keep the environment
worked over and suppress any significant instability. In this
scenario, sufficient surface heating and destabilization would
likely not be enough for discrete supercell development before the
linear MCS ahead of the trailing cold front dominates.
Nonetheless, deep shear and sufficient instability could result
in damaging winds and large hail. If discrete supercells are able
to form, an isolated tornado is possible across far SE Missouri.
Lingering showers and storms should exit east out of our area by
Thursday night. Models are even indicating that much of our CWA
may see a dry punch late afternoon/early evening.

.LONG TERM...(Friday through Wednesday) Issued at 121 PM CDT Wed
May 4 2022

Friday will bring much-needed relief with drier conditions. Clouds
should begin to clear out throughout the afternoon and evening as
the surface low pushes northeastward out of our area. Upper-level
ridging looks to take hold for the weekend, making way for a
marked warming trend.

An upper-level blocking pattern will allow temperatures to warm
into the upper 80s by the early part of the work week. Current NBM
percentiles are notably crunched considering how far out the
forecast is. Extreme Forecast Index and Shift of Tails indicate a
fairly good signal for a noteworthy warm event for southern
Missouri in early May. WPC Cluster Analysis indicates the next potential
for precipitation by Tuesday/Wednesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 600 PM CDT Wed May 4 2022

Scattered showers and a few thunderstorms continue to move through
the region this evening. More widespread activity returns from the
west later this evening, overspreading the entire region
overnight. Expect reduced ceilings and lowered visibilities. As a
result, MVFR to IFR conditions are expected to prevail overnight
and through the remainder of the TAF period. A few instances of
LIFR conditions are likely in the heaviest activity, especially
at KBBG where LIFR to IFR flight conditions currently exist.
Additional scattered showers and a few thunderstorms linger
through the day on Thursday.

Meanwhile, winds will remain out of the southeast through much of
the TAF period. Occasional wind gusts up to 20 knots are possible
at KJLN and KSGF during the period.

&&

.HYDROLOGY...
Issued at 121 PM CDT Wed May 4 2022

A Flood Watch is in effect for much of our CWA into Thursday
afternoon as multiple rounds of rain will result in flooding
potential. WPC has issued a Moderate risk for excessive rainfall
across far SW Missouri and SE Kansas. The flood threat will
increase tonight as already-saturated areas will see another 1-2
inches of rainfall. A Flood Warning has been issued for the
Little Osage river near Horton, and the Marmaton in Nevada is
forecast to exceed flood stage Friday morning.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Thursday afternoon for MOZ055-066>069-
     077>081-088>096-101>105.

KS...Flood Watch through Thursday afternoon for KSZ073-097-101.

&&

SHORT TERM...Didio
LONG TERM...Didio
AVIATION...Perez
HYDROLOGY...Didio
Hazardous weather outlook, May 4, 8:03 PM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
803 PM CDT Wed May 4 2022

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060115-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
803 PM CDT Wed May 4 2022

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited hail risk.
  Limited thunderstorm wind damage risk.
  Elevated lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

Showers and thunderstorms will continue to impact southeast
Kansas and the Missouri Ozarks through tonight. A strong
thunderstorm or two are capable of becoming severe. Hail up to
size of quarters and damaging wind gusts up to 60 mph are the
primary hazards within the strongest thunderstorms.

The flooding risk continues to increase the area given wet
antecedent conditions. Any locations that receive training or
repeated thunderstorms could receive significant flooding,
including flash flooding. Numerous county roads and state highways
could become flooded through late tonight and into Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Monday.

Widespread flooding of roads and low lying areas could be ongoing
heading into Thursday morning.

By Thursday afternoon, the risk for severe thunderstorms will
increase as a cold front approaches from the west. Damaging wind
gusts and large hail are the primary hazards, but an isolated
tornado is possible across southeast Missouri.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Perez

In the hours before

Local storm report, May 4, 6:16 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT WED MAY 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     FLOOD            5 ESE GOODMAN           36.72N 94.32W
05/04/2022                   MCDONALD           MO   DEPT OF HIGHWAYS

            A HIGHWAY CC LOW WATER CROSSING NEAR INDIAN
            CREEK IS CLOSED DUE TO FLOODING.

&&

CKR
Special weather statement, May 4, 9:08 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Springfield MO
908 PM CDT Wed May 4 2022

KSZ101-050245-
Cherokee KS-
908 PM CDT Wed May 4 2022

...A strong thunderstorm will impact portions of southern Cherokee
County through 945 PM CDT...

At 908 PM CDT, Doppler radar was tracking a strong thunderstorm near
Treece, or 8 miles east of Chetopa, moving east at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Baxter Springs...                 Galena...
Lowell...                         Treece...
Neutral...                        Melrose...
Riverton...                       Crestline...
Lawton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3725 9462 3700 9462 3700 9505 3704 9508
      3706 9507
TIME...MOT...LOC 0208Z 248DEG 39KT 3701 9495

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 8:12 PM CDTRiver Flood WarningSGFVernon6 days
May 4, 8:12 PM CDTRiver Flood WarningSGFBates, Vernon8 days
May 4, 8:12 PM CDTRiver Flood WarningSGFSt. Clair11 days
May 4, 9:55 PM CDTRiver Flood WarningSGFCedar3 days
May 4, 10:03 PM CDTRiver Flood WarningSGFPulaski67 hr
May 4, 10:03 PM CDTRiver Flood WarningSGFPhelps4 days
May 4, 10:16 PM CDTSpecial Weather StatementSGFJasper44 min
May 4, 10:25 PM CDTSevere Thunderstorm WarningSGFJasper50 min
May 4, 10:43 PM CDTFlash Flood WarningSGFDade, Lawrence6 hr
May 4, 11:15 PM CDTSpecial Weather StatementSGFDade45 min
May 5, 12:06 AM CDTAreal Flood AdvisorySGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more101 min
May 5, 12:17 AM CDTFlash Flood WarningSGFGreene, Polk6 hr
May 5, 12:29 AM CDTFlash Flood WarningSGFGreene6 hr
May 5, 12:46 AM CDTAreal Flood AdvisorySGFBarry, Christian, Lawrence, McDonald, Newton, Stone62 min
May 5, 1:47 AM CDTAreal Flood WarningSGFChristian, Greene, Stone, Webster6 hr
May 5, 1:48 AM CDTAreal Flood WarningSGFBarry, Lawrence, McDonald, Newton5 hr
May 5, 2:12 AM CDTAreal Flood WarningSGFDallas, Laclede, Polk, Webster6 hr
May 5, 2:49 AM CDTRiver Flood WarningSGFJasper66 hr
May 5, 2:49 AM CDTRiver Flood WarningSGFJasper3 days
May 5, 2:49 AM CDTRiver Flood WarningSGFMcDonald47 hr
May 5, 3:26 AM CDTAreal Flood AdvisorySGFBarry, Christian, Douglas, Laclede, Pulaski, Stone and 3 more3 hr
May 5, 3:35 AM CDTSpecial Weather StatementSGFOzark25 min
May 5, 3:44 AM CDTAreal Flood WarningSGFBarton, Jasper, Newton7 hr
May 5, 3:53 AM CDTAreal Flood WarningSGFCamden, Dallas, Hickory, Laclede, Polk4 hr
May 5, 4:32 AM CDTAreal Flood WarningSGFDade, Lawrence6 hr
May 5, 5:24 AM CDTAreal Flood WarningSGFDouglas, Ozark, Taney, Wright7 hr
May 5, 6:21 AM CDTAreal Flood WarningSGFGreene, Polk90 min
May 5, 6:33 AM CDTAreal Flood WarningSGFChristian, Douglas, Laclede, Stone, Taney, Wright6 hr
May 5, 6:54 AM CDTRiver Flood WarningSGFChristian, Stone48 hr
May 5, 6:54 AM CDTRiver Flood WarningSGFStone58 hr
May 5, 6:59 AM CDTAreal Flood WarningSGFBarry, Lawrence, McDonald, Newton4 hr
May 5, 7:06 AM CDTAreal Flood WarningSGFHowell, Texas27 hr
May 5, 7:34 AM CDTRiver Flood WarningSGFPulaski43 hr
May 5, 7:34 AM CDTRiver Flood WarningSGFLaclede46 hr
May 5, 7:46 AM CDTAreal Flood WarningSGFCamden, Christian, Dallas, Greene, Hickory, Laclede and 3 more26 hr
May 5, 8:43 AM CDTAreal Flood WarningSGFPhelps, Pulaski25 hr
May 5, 10:37 AM CDTRiver Flood WarningSGFCarter, Shannon59 hr
May 5, 10:52 AM CDTAreal Flood WarningSGFBarry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more23 hr
May 5, 11:38 AM CDTRiver Flood WarningSGFShannon11 hr
May 5, 11:59 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney, Wright22 hr
May 5, 6:37 PM CDTAreal Flood AdvisorySGFBenton, Camden, Hickory, Maries, Miller, Morgan and 3 more15 hr
May 4, 8:12 PM CDTRiver Flood WarningSGFBourbon55 hr
May 4, 8:52 PM CDTFlash Flood WarningSGFCrawford6 hr
May 4, 9:08 PM CDTSpecial Weather StatementSGFCherokee37 min
May 5, 2:49 AM CDTRiver Flood WarningSGFCherokee4 days
May 5, 2:53 AM CDTAreal Flood WarningSGFCherokee, Crawford8 hr
May 5, 9:19 AM CDTRiver Flood WarningSGFBourbon32 hr

Nearby

Flash Flood Warnings in Missouri, 2022Flash Flood Warnings in Kansas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.